RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 57, Issue 2  


Homological properties of associative algebras: the method of helices
A. I. Bondal, A. E. Polishchuk
3
Relativizable and nonrelativizable theorems in the polynomial theory of algorithms
N. K. Vereshchagin
51
The optimality principle for discrete and differential inclusions of parabolic type with distributed parameters, and duality
E. N. Makhmudov, B. N. Pshenichnyi
91
On approximation by harmonic polynomials in the $C^1$-norm on compact sets in $\mathbf R^2$
P. V. Paramonov
113
Spin polynomial invariants of smooth structures on algebraic surfaces
A. N. Tyurin
125
Semistable 3-fold flips
V. V. Shokurov
165
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019